# SDR QXEA200600500

- Difficulty date: February 7, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N607QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10024
- Aircraft time: 11,714 hours, 8,635 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Chafed
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 RIGHT INBOARD WING LEADING EDGE PANEL 622AR HAS CHAFED MARKS FROM SLAT AT NS50.88, 108.  REPAIRED IAW CRJ700/900 SRM 57-41-01-101-001-A01.
